Next Article in Journal
Long Term Energy Consumption Forecasting Using Genetic Programming
Previous Article in Journal
Pruning Decision Trees using Rules3 Inductive Learning Algorithm
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2003, 8(1), 111-118; doi:10.3390/mca8010111

An Algorithm for Segment Stability

Anadolu University, Faculty of Science, Department of Mathematics, 26470 Eskisehir, Turkey
Authors to whom correspondence should be addressed.
Published: 1 April 2003
Download PDF [478 KB, uploaded 31 March 2016]


In this note an algorithm for testing on stability-unstability of polynomial segments with stable end-points is given. The algorithm is based on well-known segment lemma and on approximate positive real roots of suitable polynomial equation. In this paper an upper bound for absolute error of approximate root that guarantees the segment stability or unstability is established. In the case of unstability the algorithm, differs from the existing algorithms, explains the segment behavior in the parameter space. Some illustrative examples also are given.
Keywords: Stable Polynomial; Segment Stability; Segment Lemma Stable Polynomial; Segment Stability; Segment Lemma
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Dzhafarov, V.; Büyükköroğlu, T. An Algorithm for Segment Stability. Math. Comput. Appl. 2003, 8, 111-118.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top